Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11263
Title: Stochastic modelling of electrical treeing. Fractal and statistical characteristics
Authors: Barclay, AL
Sweeney, PJ
Dissado, LA
Stevens, GC
First Published: 1990
Citation: JOURNAL OF PHYSICS D: APPLIED PHYSICS, 1990, 23 (12), pp. 1536-1545
DOI Link: 10.1088/0022-3727/23/12/009
ISSN: 0022-3727
Links: http://hdl.handle.net/2381/11263
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.